| Model Number |
25212 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported low readings, high readings and no readings.No consequences or impact to patient was reported.
Additional Manufacturer Narrative
The returned device was evaluated.During evaluation, the device passed all visual and functional testing.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.
Event or Problem Description